| Model Number |
638BL |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Mitral Regurgitation (1964)
| Date of Event |
01/16/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 8 months post implant of this 38mm mitral annuloplasty band, the band was explanted and replaced with a 32mm annuloplasty ring due to severe regurgitation of the annuloplasty band.No additional adverse patient effects were reported. .